# SDR SIMA20170402001

- Difficulty date: April 2, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N227NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000543
- Aircraft time: 2,755 hours, 1,969 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: False Activation
- Location: Autopilot
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DURING APPROACH, AROUND 24,000 FEET,  RECEIVED A HDG FLAG ON CAPTAIN`S SIDE FOLLOWED BY IRS NAV MODE FAIL.  PROCEEDED TO PERFORM THE QRH.  RECOVERED EVERYTHING FOLLOWED BY A SECONDARY FAIL, AP OFF, AT OFF, NO FLIGHT DIRECTOR.  CYCLED AC POWER TO RESET SYSTEMS.  BOTH IRUS OP CHECKED GOOD IAW AMM 34-26-00. AP OP CHECKING GOOD IAW AMM 22-11-01, AND 22-11-02. NO RECENT GRIPES.   DURING LANDED RECEIVED AN AFCS FAULT ON EICAS.  RESET SYSTEM.  FAULT MESSAGE EXTINGUISHED. OP CHECKED GOOD IAW AMM 22-11-02, AND 22-11-01.
